# SDR SWAA2024010235926

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N8862Q
- Make and model: Boeing 737-8
- Aircraft serial: 67863
- Aircraft time: 2,311 hours, 1,307 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LH FLASHLIGHT DOES NOT TEST.<[01] AFT GALLEY LEFT SIDE FLASHLIGHT PUSH TO TEST OK IN REF TO AMM 25-64-00.
